# SDR JJBA20220919022

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 46,055 hours, 29,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18C&D OVER WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT 18CD OVER WING EMERGENCY LIGHT LAMP. OPS CHECK GOOD
